# SDR 9604913224

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE AFT SECTION OF EMERGENCY FLOOR PATH LIGHTS WERE INOPERATIVE.  REPLACED EPSU 11O WL 3, OPERATIONAL CHECK OK.
